# SDR F3LA99100

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG C-CHECK INSPECTION, REPORTED DAMAGED WIRING IN THE VERTICAL STABILIZER.  CAUSE OF DAMAGE APPEARS TO BE SKYDROL HYDRAULIC FLUID.  THE DAMAGE BEGAN APPROX 8 INCHES FROM RUDDER PCU ELECTRICAL CONNECTORS D-289 AND D-291 AND CONTINUED FOR APPROX 5 FEET, AFFECTING A TOTAL OF 20 WIRES.  (M)
